MathSciNet Relay Station
MathSciNet bibliographic data
MR1074748 (92f:58015) 58C25 (26B05)
Bates, S. M. On the image size of singular maps. I. Proc. Amer. Math. Soc. 114 (1992), no. 3, 699–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement